# SDR DALA2018021200918

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 86,088 hours, 11,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2,  SEAT TRACK-CABIN SEAT TRACK AT RBL88.5 BETWEEN STA1208 AND STA1428. FOUND CORROSION OUT OF LIMITS AND REPLACED.
